# SDR ASOA01200

- Difficulty date: October 5, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022788017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN TXK, A SKIN CRACK, APPROX .75 INCH LONG, WAS FOUND .5 INCH ABOVE THE TOP BRACKET FASTENER ON THE CAPTAINS LOWER FORWARD CORNER OF THE DV WINDOW POST.  MAINTENANCE PERFORMED A TEMPORARY REPAIR IAW ASA EO 120-53-0168.  THIS EO PROVIDES FOR A TEMPORARY FLIGHT AUTHORIZATION FOR A SKIN CRACK BELOW THE CAPTAINS DV WINDOW.  THIS EO ALSO OUTLINES THE REMOVAL OF A SHEAR CLIP, REFERENCING SERVICE BULLETIN 120-53-0073.  THIS AIRCRAFT REQUIRES DAILY INSPECTION FOR PROPAGATION DURING THE NEXT 100 FLIGHT CYCLES.  (M)
